B. Ahmad, Juan J. Nieto, Existence results for a coupled system of nonlinear fractional
differential equations with three point boundary conditions, Computers and Mathemat-
ics with Applications 58 (2009), 1838-1843.
 Z. Bai, Existence of solutions for some third-order boundary-value problems, Electronic
Journal of Differential Equations No. 25 (2008) 1-6.
54 KAZEM GHANBARI AND YOUSEF GHOLAMI
 K. Ghanbari, Y. Gholami, Existence and multiplicity of positive solutions for m-point
nonlinear fractional differential equations on the half line, Electronic Journal of Differ-
ential equations No. 238 (2012) 1-15.
 K. Ghanbari, Y. Gholami, Existence and nonexistence results of positive solutions for
nonlinear fractional eigenvalue problem, Journal of Fractional Calculus and Applications
Vol.4 No.2 (2013) 1-12.
 K. Ghanbari, Y. Gholami, H. Mirzaei, Existence and multiplicity results of positive
solutions for boundary value problems of nonlinear fractional differential equations,
Dynamics of Continuous, Discrete and Impulsive Systems, Series A: Mathematical
Analysis 20 (2013) 543-558.
 A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of fractional
Differential Equations, North-Holland mathematics studies, Elsvier science 204 (2006).
 K. Q. Lan, Multiple positive solutions of semilinear differential equations with singu-
larities, J. Lond. Math. Soc. 63 (2001) 690-704.
 K. S. Miller, B. Ross, An Introduction to fractional calculus and fractioal differential
equation, John Wiley, New York (1993).
 I. Poudlobny, Fractional Differential Equations, Mathematics in Science and Applica-
tions Academic Press 19 (1999).
 M. ur Rehman, R. A. Khan, A note on boundary value problems for a coupled system
of fractional differential equations, Computers and Mathematics with Applications 61(2011) 2630-2637.
 S. Zhang, Positive solutions for boundary value problem of nonlinear fractional differ-
ential equations, Electronic Journal of Differential Equations 36 (2006) 1-12.
 S. Liang, J. Zhang, Existence of multiple positive solutions for m-point fractional bound-
ary value problems on an infinite interval, Mathematical and Computer modelling 54
 S. Zhang, Unbounded solutions to a boundary value problem of fractional order on the
half-line, Computers and mathematics with Applications 61 (2011) 1079-1087.
 X. Zhao, W. Ge, Unbounde solutions for a fractional boundary value problem on the
infinite interval, Acta Appl Math 109 (2010) 495-505.
 S. Zhang, Existence of positive solutions for some class of fractional differential equa-
tions, J. Math. Anal. Appl 278 (2003) 136-148.
 S. Zhang, G. Han, The existence of a positive solution for a nonlinear fractional differ-
ential equation, J. Math. Anal. Appl 252 (2000) 804-812.
 X. Zhang, L. Liu, Y. Wu, Multiple positive solutions of a singular fractional differential
equation with negatively perturbed term, Mathematical and Computer Modelling 55
 Y. Zhang, Z. Bai, T. Feng, Existence results for a coupled system of nonlinear fractional
three-point boundary value problems at resonance, Computers and Mathematics with
Applications 61 (2011) 1032-1047.